# SDR A6WA202211018373

- Difficulty date: November 1, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 38,857 hours, 37,733 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 60015109
- Condition: Gouged
- Location: Lt Winglet
- Part time: 38,857 hours, 37,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WINGLET AT WS400 TRAILING EDGE FAIRING PANEL 572KL P/N 600-15109 HAS GOUGE DAMAGE.   ***********AIRCRAFT REMOVED FROM SERVICE********** REPAIRED COMPOSITE OF LEFT HAND WINGLET AT WS400 TRAILING EDGE FAIRING PANEL 572KL. DAMAGE MEASUREMENTS L= 2.0Ï¿½ X W= 1.80Ï¿½ AND ONE PLY DEEP. RESTORED SURFACE PROTECTIVE FINISH. ALL WORK WITHIN LIMITS PERFORMED IAW EA #: AWAC-CRJ257 -01219 REV IR, DATED 10/24/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003768, CARD NO. 50003, TT: 38857:13 TC: 37733.
